Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS Miami, FL

May 12, 2007Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 12, 2007, 5:42 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2007, 5:42 PM EDT (21:42 UTC)
Expired
May 12, 2007, 6:45 PM EDT
In force
63 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 122143 CCA
SVRMFL
FLC051-099-122245-
/O.NEW.KMFL.SV.W.0047.070512T2142Z-070512T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 645 PM EDT

* AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE  
  HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO  
  GROUND LIGHTNING STRIKES.  THIS STORM WAS LOCATED NEAR             
  CLEWISTON...AND MOVING SOUTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  CLEWISTON
  SOUTH BAY
  OKEELANTA
  HOLEY LAND WILDLIFE MANAGEMENT AREA

LAT...LON 2678 8094 2673 8084 2671 8083 2672 8080
      2667 8070 2646 8054 2634 8077 2675 8100

$$

70/DD
3 follow-up statements
000
WWUS52 KMFL 122214
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EDT SAT MAY 12 2007

FLC051-099-122245-
/O.CON.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
HENDRY FL-PALM BEACH FL-
614 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN PALM BEACH AND NORTHEASTERN HENDRY COUNTIES...

AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO 
GOLFBALL SIZE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND 
FREQUENT LIGHTNING STRIKES.  THIS STORM WAS LOCATED NEAR LAKE 
HARBOR...OR ABOUT NEAR SOUTH BAY...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELLE 
GLADE...OKEELANTA AND HOLEY LAND WILDLIFE MANAGEMENT AREA.

THIS IS A VERY DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 2678 8094 2679 8084 2679 8080 2678 8079
      2674 8065 2656 8043 2634 8077 2675 8100

$$

70/DD
000
WWUS52 KMFL 122231
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT SAT MAY 12 2007

FLC051-122238-
/O.CAN.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
HENDRY FL-
630 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR HENDRY COUNTY IS CANCELLED...

THE STORM PROMPTING THE WARNING HAD MOVED OUT OF THE AREA...AND THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 2678 8088 2679 8084 2681 8083 2682 8078
      2679 8063 2674 8034 2646 8055 2670 8086

$$

FLC099-122245-
/O.CON.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
PALM BEACH FL-
630 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL PALM BEACH COUNTY...

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO 
GOLFBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  
THIS STORM WAS LOCATED NEAR BELLE GLADE...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LION 
COUNTRY SAFARI.

THIS IS A VERY DANGEROUS STORM. SEVERE THUNDERSTORMS CAN PRODUCE 
TORNADOES WITH LITTLE OR NO ADVANCE WARNING. IF YOU ARE IN ITS 
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

LAT...LON 2678 8088 2679 8084 2681 8083 2682 8078
      2679 8063 2674 8034 2646 8055 2670 8086

$$

70/DD
000
WWUS52 KMFL 122245
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT SAT MAY 12 2007

FLC099-122254-
/O.EXP.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
PALM BEACH FL-
645 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY WAS 
ALLOWED TO EXPIRE AT 645 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD 
WEAKENED CONSIDERABLY. THUS THE THUNDERSTORM WARNING WAS ALLOWED
TO EXPIRE.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2678 8088 2679 8084 2681 8083 2682 8078
      2679 8063 2674 8034 2646 8055 2670 8086

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:09 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 12, 2:09 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT SAT MAY 12 2007

.DISCUSSION...THE LOW PRESSURE SYSTEM THAT WAS ANDREA LOOKS BETTER
TODAY THAN THE LAST COUPLE OF DAYS ABOUT 200 MI EAST OF CAPE
CANAVERAL BUT CONTINUES TO MOVE SLOWLY AWAY FROM THE FLORIDA
PENINSULA. A SURFACE TROUGH OF LOWER PRESSURE EXTENDS FROM THE LOW
BACK ACROSS THE LAKE OKEECHOBEE REGION TO THE FORT MYERS AREA. NORTH
OF THE TROUGH WINDS ARE FROM THE NORTHWEST WHILE SOUTH OF IT WINDS
ARE WEST TO WEST SOUTHWEST. AT MID LEVELS A BROAD SYNOPTIC SCALE
TROUGH AT 500 MB EXTENDS SOUTHWEST-NORTHEAST ACROSS THE ENTIRE GULF
OF MEXICO AND THE SOUTHEASTERN STATES.

SMOKE FROM WILDFIRES SCATTERED OVER FLORIDA AND GEORGIA CONTINUES TO
PLAGUE THE REGION, AND VISIBILITIES DROPPED BELOW ONE MILE ACROSS
THE LAKE OKEECHOBEE REGION AND PARTS OF PALM BEACH AND BROWARD
COUNTIES THIS MORNING. A REPEAT PERFORMANCE IS POSSIBLE AGAIN
TONIGHT AS WINDS DIE DOWN AND SMOKE GETS TRAPPED NEAR THE GROUND
ONCE AGAIN COMPLICATED BY DEVELOPING FOG AROUND SUNRISE AND A LOW
SUN ANGLE.

IN SPITE OF A MORE FAVORABLE THERMODYNAMIC PROFILE AS SHOWN BY THE
12Z SOUNDINGS SATURDAY, SUBSIDENCE AND RELATIVELY LOW MOISTURE
SHOULD LIMIT CONVECTION TODAY. ANY ISOLATED SHOWERS OR THUNDERSTORMS
THAT DEVELOP THIS AFTERNOON SHOULD DIE DOWN BY 10 PM. IT LOOKS
BETTER FOR CONVECTION SUNDAY AND DOWNRIGHT OPTIMISTIC FOR MONDAY
AS ANDREA MOVES AWAY AND AFTERNOON SEA BREEZE CIRCULATIONS GET
GOING TO ENHANCE CONVERGENCE. MOISTURE LOOKS BETTER TOO AND A
CONTINUED TROFFINESS ALOFT WITH COLD 500 MB TEMPERATURES SHOULD
HELP INSTABILITY.

FOR THE EXTENDED PERIOD...A RIDGE BECOMES ESTABLISHED OVER THE
CAROLINAS MONDAY THROUGH MUCH OF NEXT WEEK, PROVIDING A MUCH MORE
NORMAL EASTERLY FLOW ACROSS THE FLORIDA PENINSULA. EXTENDED GUIDANCE
ALMOST APPEARS TO SHOW RAINY SEASON STARTING FOR PARTS OF MAINLAND
SOUTH FLORIDA. HPC QPF THROUGH WEDNESDAY SHOWS MORE THAN THREE
QUARTERS OF AN INCH ACROSS ALL OF MAINLAND SOUTH FLORIDA WITH SOME
LOCATIONS RECEIVING AS MUCH AS TWO INCHES. THE GFS DEVELOPS
WHAT APPEARS TO BE A SPURIOUS LOW NEAR THE SOUTH FLORIDA PENINSULA
BY THURSDAY MOVING IT SLOWLY NORTHEAST INTO NEXT WEEKEND. FOR THIS
PACKAGE I WILL IGNORE IT AND CONTINUE A GENERAL EASTERLY FLOW.

.AVIATION...SMOKE AND HAZE SHOULD CONTINUE TO AFFECT THE MOST OF
THE TAF SITES THROUGH THE EARLY AFTERNOON HOURS...BEFORE THE SEA
BREEZES ALONG BOTH COASTS DEVELOP AND PUSH INLAND. THE ONLY TAF
SITE SITES THAT WILL CONTINUE TO SEE THE SMOKE AND HAZE THROUGH
ALL OF THE AFTERNOON AND EARLY EVENING HOURS WILL BE TMB AND APF
TAF SITES...AS A STREAM OF SMOKE SEEN ON THE VIS SATELLITE
CONTINUES TO MOVE EAST FROM THE SOUTHEAST GULF OF MEXICO THROUGH
SOUTHERN AREAS OF THE CWA.

THERE SHOULD ALSO BE SHOWERS AND THUNDERSTORM DEVELOPMENT ALONG
THE SEA BREEZES THIS AFTERNOON MAINLY NORTH OF ALLIGATOR ALLEY. SO
HAVE ADDED VCTS IN THE TAF SITES OF PBI...FLL...AND FXE SITES
THROUGH THIS AFTERNOON WITH VCSH THIS EVENING.

AFTER MIDNIGHT TONIGHT...THE WINDS WILL BECOME NORTHWEST BUT LIGHT.
SO THERE COULD BE SOME FOG AND SMOKE MIX OVER THE TAF SITES TOWARDS
MORNING WITH THE VIS DROPPING INTO THE MVFR CONDITIONS.

.MARINE...IN GENERAL WINDS SHOULD BE LESS THAN 15 KNOTS FOR THE NEXT
SEVERAL DAYS ACROSS SOUTH FLORIDA COASTAL WATERS. A WESTERLY PATTERN
TODAY WILL BECOME LIGHT AND VARIABLE SUNDAY AND THEN EASTERLY MONDAY
THROUGH WEDNESDAY. ONSHORE AFTERNOON SEA BREEZES WILL BE
SUPERIMPOSED ON THE MEAN WIND FLOW STARTING SUNDAY AFTERNOON THROUGH
NEXT WEEK. THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL BEGIN TO
BECOME A BIGGER HAZARD MONDAY THROUGH WEDNESDAY.

.FIRE WEATHER...RELATIVE HUMIDITIES THIS AFTERNOON MAY DROP TO 35
PERCENT OR BELOW FOR AN HOUR OR TWO FROM DADE ACROSS BROWARD AND
PALM BEACH COUNTIES TO THE LAKE OKEECHOBEE REGION BUT SHOULD NOT
EXCEED 4 HOURS. SIMILAR RELATIVE HUMIDITIES ARE EXPECTED SUNDAY
AFTERNOON BUT WITH A FEW MORE SHOWERS OR THUNDERSTORMS AROUND AGAIN
DO NOT EXPECT IT TO EXCEED 4 HOURS AT THIS TIME. MOISTURE SHOULD BE
INCREASING MONDAY THROUGH WEDNESDAY.

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  85  72  85 / 20 30 20 50
FORT LAUDERDALE  71  86  72  84 / 10 30 20 50
MIAMI            72  88  73  85 / 10 30 20 50
NAPLES           70  86  69  88 / 10 30 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...50/RLP
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, May 12, 10:13 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EDT SAT MAY 12 2007

FLZ063-066>075-130100-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1013 AM EDT SAT MAY 12 2007

...A FEW STRONG STORMS EXPECTED INTERIOR AND EAST COAST THIS AFTERNOON AND SUNDAY...
...INCREASE IN RISK OF RIP CURRENTS EAST COAST BEACHES EARLY NEXT WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER THE INTERIOR PORTIONS OF SOUTH FLORIDA AND THEN
SPREAD TO THE EAST COAST. SOME OF THESE STORMS COULD BECOME STRONG
WITH FREQUENT LIGHTNING STRIKES, GUSTY WINDS TO 50 MPH, AND
SMALL HAIL ALONG WITH BRIEF VERY HEAVY RAINFALL.

WIND: SOME OF THE STRONGER STORMS THIS AFTERNOON COULD PRODUCE
WIND GUSTS TO 50 MPH.

HAIL: A FEW STORMS THIS AFTERNOON COULD PRODUCE HAIL UP TO THE
SIZE OF DIMES.

VISIBILITY: SMOKE FROM WILDFIRES BURNING IN GEORGIA AND FLORIDA
PENINSULA MAY TEMPORARILY REDUCE VISIBILITIES BELOW 6 MILES ACROSS
SOUTH FLORIDA THIS AFTERNOON. ALTHOUGH THE IMPACT IS NOT EXPECTED
TO BE SIGNIFICANT, MOTORISTS SHOULD BE AWARE OF THE POTENTIAL FOR
LOCALLY REDUCED VISIBILITIES WHILE DRIVING ACROSS SOUTH FLORIDA
THIS AFTERNOON.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS ACROSS MAINLY THE
INTERIOR AND EASTERN PORTIONS OF THE SOUTH FLORIDA PENINSULA ON
SUNDAY...AS AN UPPER LEVEL TROUGH LINGERS ACROSS THE REGION. A FEW OF
THE STORMS COULD BECOME STRONG WITH GUSTY WINDS TO 50 MPH AND
SMALL HAIL. AFTERNOON THUNDERSTORM CHANCES WILL INCREASE FOR THE
ENTIRE AREA FROM SUNDAY THROUGH THURSDAY, AS DEEPER MOISTURE
RETURNS AND FAVORABLE SEA BREEZE BOUNDARIES DEVELOP ALONG BOTH
COASTS. SLIGHT DRYING IS THEN EXPECTED ON FRIDAY.

THE WINDS WILL BE FROM THE EAST AROUND 15 MPH EARLY NEXT WEEK
ALONG WITH LOW TIDE OCCURRING DURING THE DAY HOURS. THIS WILL LEAD
TO AN INCREASE IN RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA EARLY NEXT WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE LAKE OKEECHOBEE AND
EAST COAST AREAS OF SOUTH FLORIDA THIS AFTERNOON.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, May 12, 1:50 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
150 PM EDT SAT MAY 12 2007

AMZ630-651-671-FLZ069>075-GMZ656-657-676-122200-
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WESTERN COLLIER-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
INCLUDING THE CITIES OF...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY...
MIAMI...FLAMINGO
150 PM EDT SAT MAY 12 2007

...SMOKE AND HAZE CONTINUES TO AFFECT AREAS SOUTH OF ALLIGATOR ALLEY THIS AFTERNOON...

SMOKE AND HAZE FROM WILDFIRES BURNING ACROSS FLORIDA AND CONTINUES
TO POUR INTO SOUTH FLORIDA ON WEST TO NORTHWEST WINDS AROUND THE
CIRCULATION ASSOCIATED WITH THE REMNANTS OF SUBTROPICAL STORM
ANDREA THIS AFTERNOON. THE SMOKE AND HAZE WILL MAINLY AFFECT THE
AREAS SOUTH OF ALLIGATOR ALLEY WITH VISIBILITIES BETWEEN 2 TO 4
MILES. BOATERS...MOTORISTS...AND PILOTS SHOULD ALL BE AWARE OF THE
POTENTIAL IMPACT OF THE SMOKE. DRIVERS SHOULD USE LOW BEAM
HEADLIGHTS AND REDUCE SPEED WHILE DRIVING THROUGH THE SMOKE AND
HAZE. FURTHERMORE...PERSONS SUFFERING FROM RESPIRATORY PROBLEMS
SHOULD AVOID THE SMOKE AND FOLLOW THE ADVICE OF LOCAL HEALTH
OFFICIALS.

BAXTER
Local storm report, May 12, 4:48 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             PALMDALE                26.94N 81.31W
05/12/2007  E1.00 INCH       GLADES             FL   PUBLIC

            PHONE CALL CAME THROUGH TBW WFO

&&

LOCKE
Local storm report, May 12, 4:54 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             PALMDALE                26.94N 81.31W
05/12/2007  E1.00 INCH       GLADES             FL   PUBLIC

            PHONE CALL CAME THROUGH TBW WFO. EVENT- THUNDERSTORM IN
            GLADES COUNTY, MOVING E-NE. HAIL COVERING THE GROUND.

&&

LOCKE

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:45 PM EDTSpecial Marine WarningMFL60 min
May 11, 9:45 PM EDTMarine Weather StatementMFL60 min
May 12, 8:05 AM EDTDense Smoke AdvisoryMFLBroward, Glades, Hendry, Palm Beach115 min
May 12, 4:06 PM EDTSevere Thunderstorm WarningMFLGlades54 min
May 12, 4:26 PM EDTMarine Weather StatementMFL64 min
May 12, 4:47 PM EDTSpecial Marine WarningMFL58 min
May 12, 5:00 PM EDTSevere Thunderstorm WarningMFLGlades60 min
May 12, 5:42 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach63 min
May 12, 5:46 PM EDTSpecial Marine WarningMFL59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.